# SDR HALA2010021000061

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33423
- Aircraft time: 27,231 hours, 5,191 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER PUSHBACK AND BEFORE START, APU SHUTDOWN. DID ONE RESTART AND IT RAN NORMALLY DURING START UP.  BITE CHK APU IAW FIM 49-11-00/101. CLEARED FAULT IAW FIM. RESTARTED APU OPS CHECKED IS GOOD. NO FAULTS NOTED.
